# SDR QXEA2010090700513

- Difficulty date: September 2, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N616QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10128
- Aircraft time: 18,356 hours, 13,502 cycles
- Engine: Ge CF34*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: S19r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - OVERSIZED RIVET FOUND AT S19R BETWEEN FS 517-533.   REMOVED 1 RIVET IAW SRM 51-42-06-001-001-A01.  PERFORMED ECI ON BLENDED AREA AROUND, REMOVED RIVET, NO CRACKS FOUND AT THIS TIME IAW NDTM ECI 51-20-006-250-A01.  WET INSTALLED SOLID FASTENER IAW REO 670-53-31-170.   TOPCOATED USING IAW SRM 51-25-16-001-001-A01 AND 51-21-11-001-001-A01.
